default-icon
I have pain in stomach
I am feeling pain in stomach after taking medicines. This is an irregular pain. I am feeling this pain from last night.
50 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

Hello, Azithromycin is an antibiotic and can usually cause some acidity. You can take Tablet Rantac 150 twice a day for the next three days or one day after the last tablet of azithromycin is taken. Let me know if you need any more help. Hope you find this helpful.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.